# SDR USAA2012122100021

- Difficulty date: December 1, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53674206
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 151GF BETWEEN FR52 TO FR56 & BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL 151GF IAW A320 SRM 53-02-00 FIG 209, IRM 9701, REV G.
